Some remarks on the surjectivity spectrum of linear operators

Kjeld Bagger Laursen; Pavla Vrbová

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 730-739
  • ISSN: 0011-4642

How to cite

top

Laursen, Kjeld Bagger, and Vrbová, Pavla. "Some remarks on the surjectivity spectrum of linear operators." Czechoslovak Mathematical Journal 39.4 (1989): 730-739. <http://eudml.org/doc/13823>.

@article{Laursen1989,
author = {Laursen, Kjeld Bagger, Vrbová, Pavla},
journal = {Czechoslovak Mathematical Journal},
keywords = {surjectivity spectrum of a linear operator; local spectra; connections between surjectivity spaces and analytic subspaces},
language = {eng},
number = {4},
pages = {730-739},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some remarks on the surjectivity spectrum of linear operators},
url = {http://eudml.org/doc/13823},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Laursen, Kjeld Bagger
AU - Vrbová, Pavla
TI - Some remarks on the surjectivity spectrum of linear operators
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 730
EP - 739
LA - eng
KW - surjectivity spectrum of a linear operator; local spectra; connections between surjectivity spaces and analytic subspaces
UR - http://eudml.org/doc/13823
ER -

References

top
  1. E. Albrecht J. Eschmeier, M. M. Neumann, Some topics in the theory of decomposable operators, in Advances in invariant subspaces and other results of operator theory, Operator Theory: Advances and applications, vol. 17 Birkhäuser, Basel 1986, 15-34. (1986) Zbl0719.47021MR0901056
  2. I. Colojoara, C. Foias, Theory of generalized spectral operators, Gordon & Breach, New York 1968. (1968) Zbl0189.44201MR0394282
  3. C. Davis, P. Rosenthal, 10.4153/CJM-1974-132-6, Can. J. Math. 26 (1974), 1384-1389. (1974) Zbl0297.47011MR0355649DOI10.4153/CJM-1974-132-6
  4. B. E. Johnson, A. M. Sinclair, 10.1090/S0002-9947-1969-0251564-X, Trans. Amer. Math. Soc. 146 (1969), 533 - 540. (1969) Zbl0189.43502MR0251564DOI10.1090/S0002-9947-1969-0251564-X
  5. K. B. Laursen, Algebraic spectral subspaces and automatic continuity, Czech. Math. J., to appear. Zbl0657.47037MR0925948
  6. J. B. Laursen, M. M. Neumann, Decomposable operators and automatic continuity, J. Operator Theory, 15 (1986), 33-51. (1986) Zbl0588.47041MR0816233
  7. M. M. Neumann, Decomposable operators and generalized intertwining linear operators, Operator Theory: Advances and applications, to appear. Zbl1108.47303
  8. V. Pták, P. Vrbová, Algebraic spectral subspaces, Preprint Prague 1987, 15 pp. (1987) Zbl0667.47001MR0946303
  9. P. Vrbová, On local spectral properties of operators in Banach spaces, Czech. Math. J. 23 (98) (1973), 483-492. (1973) Zbl0268.47006MR0322536
  10. P. Vrbová, The structure of maximal spectral spaces of generalized scalar operators, Czech. Math. J. 23 (98) (1973), 493-496. (1973) Zbl0268.47007MR0320804

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.